# SDR UPS00831319

- Difficulty date: December 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37540251
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 STA 280 ABOVE STR 27R, THE BACK-UP FITTING FOR THE FLOORBEAM SUPPORT FITTING IS CRACKED.  REMOVED, FABRICATED AND REPLACED FITTING IAW DWG 3754025 AND SRM 51-1-20D.
